The Filling Discs Dealing with Multiple Values of an Algebroid Function in the Unit Disc
Zu-Xing Xuan and
Nan Wu
Abstract and Applied Analysis, 2012, vol. 2012, 1-11
Abstract:
In this paper, by using the potential theory we prove the existence of filling discs dealing with multiple values of an algebroid function of finite order defined in the unit disc.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/426302.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/426302.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:426302
DOI: 10.1155/2012/426302
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().